# SDR 2003F00486

- Difficulty date: July 5, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727-200
- Aircraft serial: 21387
- Engine: Pwa JT8D9
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 3
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT AT FORT LAUDERDALE (KFLL), THE CREW SHUTDOWN NR 3 ENGINE DUE TO EXCESSIVELY HIGH OIL TEMPERATURE, FLICKERING FILTER BYPASS LIGHT, LOW OIL PRESSURE ON THE GATE AND LOW OIL PRESSURE LIGHT ON STEADY AS WELL AS DECREASING OIL PRESSURE.  LANDED AT KFLL WITHOUT INCIDENT.  INSPECTED AND FOUND ITNERNAL OIL LEAK BETWEEN NR 4 AND NR 5 ENGINE BEARINGS.  REMOVED AND REPLACED NR 3 ENGINE. TRIMMED ENGINE.  LEAK AND OPERATIONAL CHECKED NORMAL.  (M)
